# SDR DL72L954439

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 651734781A
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Component: 651734781A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 SPOILER PANEL DELAMINATED.  REPLACED PANEL, ROUTED TO SHOP FOR REPAIRS.
